# SDR SWAA2024041160930

- Difficulty date: March 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED WINDSCREEN LT SIDE THE BATTERIE MEGAPHONE EMERGENCY EQUIPMENT AT AFT GALLEY AREA (8 EA) 2024-180620<[01] REPLACED WINDSCREEN LT SIDE MEGAPHONE AT AFT GALLEY AREA AND PERFORMED OPERATIONAL TEST I.A.W B737-700 AMM 25-64-00-710-801 TEST IS OK;[02] TASK COMPLETED
